# SDR SWAA2020080605754

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 35,855 hours, 18,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE BOX GIRT BAR STOW CLIP LOOSE ON LEFT SIDE.   REMOVED AND REPLACED RIVETS IAW SRM 51-40-02.
